MathSciNet Relay Station
MathSciNet bibliographic data
MR2339839 (2008h:32042) 32S25 (32S22)
Saito, Morihiko Multiplier ideals, $b$-function, and spectrum of a hypersurface singularity. Compos. Math. 143 (2007), no. 4, 1050–1068.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement